EconPapers    
Economics at your fingertips  
 

Oscillation Criteria of Second-Order Dynamic Equations with Damping on Time Scales

Yang-Cong Qiu and Qi-Ru Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-11

Abstract:

Using functions in some function classes and a generalized Riccati technique, we establish Kamenev-type oscillation criteria for second-order dynamic equations with damping on time scales of the form . Two examples are included to show the significance of the results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/964239.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/964239.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:964239

DOI: 10.1155/2014/964239

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:964239